# SDR CA030124002

- Difficulty date: January 22, 2003
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206L-4
- Engine: Allsn 250C30P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Union
- Condition: Obstructed
- Location: Governor
- Part time: 3 hours
- Component: Governor
- Component part number: 23065125
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIFFICULTY TO START ENGINE.  UNION FITTING OBSTRUCTED WITH METALLIC PARTICLES.
